MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART T 65; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART T 65; ICD LEAD
Model Number 369820
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was noise during telemetry during a hospital device check.Therapy was changed to off.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided iegm episodes revealed artifacts on the farfield and rv channel, which led to the reported oversensing.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
LINOX SMART T 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11310171
Report Number1028232-2021-00727
Device Sequence Number11083566
Product Code NVY
UDI-Device Identifier04035479112998
UDI-Public04035479112998
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model Number369820
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1